Duke Mathematical Journal

A sufficient condition for invariance of essential components

Srihari Govindan and Robert Wilson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 81, Number 1 (1995), 39-46.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077245459

Digital Object Identifier
doi:10.1215/S0012-7094-95-08104-6

Mathematical Reviews number (MathSciNet)
MR1381968

Zentralblatt MATH identifier
0847.90145

Subjects
Primary: 90D10
Secondary: 90D44

Citation

Govindan, Srihari; Wilson, Robert. A sufficient condition for invariance of essential components. Duke Math. J. 81 (1995), no. 1, 39--46. doi:10.1215/S0012-7094-95-08104-6. https://projecteuclid.org/euclid.dmj/1077245459


Export citation

References

  • [1] Elon Kohlberg and Jean-François Mertens, On the strategic stability of equilibria, Econometrica 54 (1986), no. 5, 1003–1037.
  • [2] Jeans-François Meartens, Localization of the degree on lower-dimensional sets, CORE, Catholic University of Louvain, Belgium.
  • [3] Jean-François Mertens, Stable equilibria—a reformulation. I. Definition and basic properties, Math. Oper. Res. 14 (1989), no. 4, 575–625.
  • [4] Jean-François Mertens, Stable equilibria—a reformulation. II. Discussion of the definition, and further results, Math. Oper. Res. 16 (1991), no. 4, 694–753.
  • [5] McLennan Andrew, Invariance of Essential Sets of Nash Equilibria, Department of Economics, University of Minnesota, Minneapolis, 1995.